# SDR SWAA2015082543175

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 61,860 hours, 49,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Unsafetied
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER EXIT LIGHT COVER FELL OFF.  INSTALLED COVER IAW MM.
